# SDR IPXA2017080120019

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 34,577 hours, 5,228 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine Fan
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAN VIBRATION, AUTO DISPLAYED.  OCCURRED AFTER TAKE OFF, STABLE CRUISE THRUST SETTING. TROUBLESHOT IAW FIM 71-00-00-101, FIG 118, NOTE 1, WITHIN LIMITS, OK FOR SERVICE
